# SDR ABXR2020020540002

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N695GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,948 hours, 43,501 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 173T121511
- Condition: Cracked
- Location: Veritcal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE OUT ANGLE UNDER RUDDER HAS CRACK AT LEFT END OF ANGLE
